MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the swg kinked prior to use on the patient".They changed a new one to resolve the issue.The patient had no harm.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one opened hemodialysis set including the guide wire, guide wire cap, and advancer assembly molded tip for analysis.Upon receipt, the guide wire was coiled on itself.Signs of use were observed.The remainder of the guide wire advancer assembly was not returned.Inspection of the guide wire cap and advancer assembly tip revealed no visible defects.The guide wire was observed to have one kink located at the base of the j-curve in the distal tip.Slight bending of the guide wire body was also observed.Microscopic examination confirmed the kink in the guide wire body.Both welds were present and were observed to be full and spherical.One kink was identified in the guide wire located 18mm from the distal tip.The overall length of the guide wire measured 683mm which is within the specification of 678-688 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.855mm which is within the specification of 0.838-0.877mm per guide wire product drawing.Note: additional kinking of distal tip was sustained during dimensional testing and is irrelevant to this investigation.The guide wire was assembled into a lab inventory advancer assembly using the returned guide wire cap and molded tip.During assembly, the kinking in the guide wire was located within the guide wire cap/straightening tube, indicating that it would have been protected from damage during packaging, shipping, and storage.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory arrow raulerson syringe (ars) to functionally test the guide wire.Minor resistance was felt at kinks.Undamaged portions of the guide wire passed through the ars with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit warns the user , "do not use if package is damaged".The report that the guide wire kinked was confirmed through examination of the returned sample.One kink was observed at the base of the j-bend at the distal tip of the returned guide wire.The guide wire met all relevant dimensional requirements, and a device history record review did not identify any manufacturing related issues.During normal assembly, the kinked portion of the guidewire would be protected within the guide wire cap/straightening tube of the advancer assembly.Based on the customer report that the damage was observed prior to use the probable cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21079296
Report Number3006425876-2025-00023
Device Sequence Number8322741
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)240212(17)251124(10)71F24B0161(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue NumberCS-25122-F
Device Lot Number71F24B0161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown